EconPapers    
Economics at your fingertips  
 

On Critical Circle Homeomorphisms with Infinite Number of Break Points

Akhtam Dzhalilov, Mohd Salmi Md Noorani and Sokhobiddin Akhatkulov

Abstract and Applied Analysis, 2014, vol. 2014, 1-6

Abstract:

We prove that a critical circle homeomorphism with infinite number of break points without periodic orbits is conjugated to the linear rotation by a quasisymmetric map if and only if its rotation number is of bounded type. And we also prove that any two adjacent atoms of dynamical partition of a unit circle are comparable.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/378742.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/378742.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:378742

DOI: 10.1155/2014/378742

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:378742